Article: Three new species of Leptanilloides Mann from Andean Ecuador (Formicidae: Leptanilloidinae).

Article Information

Authors
Year
2006-07-01
Title
Three new species of Leptanilloides Mann from Andean Ecuador (Formicidae: Leptanilloidinae).
Journal
Zootaxa
Volume
1201
Part
Pages
47-62

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files